# SDR CA980317093

- Difficulty date: March 5, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 29,708 hours
- Engine: Garrtt TPE3313UW
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Intermittent
- Location: Right Wing
- Part time: 41,413 hours, 27,609 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) RIGHT WING OVERHEAT LIGHT FLICKERED ON JUST PRIOR TO TAKEOFF.  THE FIRE DETECT CIRCUIT WAS GROUNDING CAUSING AN INTERMITTENT LIGHT. REWIRED WING O/H DETECT SYSTEM, REPLACED THE 250 DEGREE SENSOR AND REPLACED THE WHEEL WELL 550 DEGREE O/H DETECTOR.  ALSO REPLACED CONNECTOR P1 ON ANNUNCIATOR PANEL AS IT APPEARED BADLY WORN.
